Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the essential self-adjointness of the general second order elliptic operators
HTML articles powered by AMS MathViewer

by I. M. Oleinik PDF
Proc. Amer. Math. Soc. 127 (1999), 889-900 Request permission

Abstract:

In this paper, we give sufficient conditions for the essential self-adjointness of second order elliptic operators. It turns out that these conditions coincide with those for the Schrödinger operator on a manifold whose metric essentially depends on the principal coefficients of a given operator.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G03, 35J10
  • Retrieve articles in all journals with MSC (1991): 58G03, 35J10
Additional Information
  • I. M. Oleinik
  • Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
  • Address at time of publication: PCI Services, Inc., 30 Winter Street, 12th Floor, Boston, Massachusetts 02108
  • Email: oleinik@neu.edu, igoro@pciwiz.com
  • Received by editor(s): May 20, 1996
  • Received by editor(s) in revised form: June 4, 1997
  • Communicated by: Christopher D. Sogge
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 889-900
  • MSC (1991): Primary 58G03; Secondary 35J10
  • DOI: https://doi.org/10.1090/S0002-9939-99-04551-7
  • MathSciNet review: 1468201